# SDR HAEA200400161

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N285TW
- Make and model: Amd FALCONE
- Aircraft serial: 285
- Aircraft time: 20,860 hours, 15,780 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: A24239108
- Part serial: 296
- Condition: Failed
- Location: Mlg
- Part time: 20,860 hours, 15,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED.  PILOTS REPORTED THAT THE GEAR WOULD RETRACT BUT THE GEAR DOORS WOULD NOT CLOSE.  MAINTENANCE FOUND RT GEAR UPLOCK SWITCH BAD. REPLACED SWITCH, OPS CHECK GOOD. <CLOSED>.
